STRYKER ORTHOPAEDICS-LIMERICK TRIATHLON CR FEM COMP #7 L-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Back to Search Results |
| Model Number |
5510-F-701 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
09/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
Event or Problem Description
It was reported that the patient's left knee was revised due to pain and loosening.The rep was not told what had loosened.The femoral component, insert, and baseplate were revised to competitor devices.Rep confirmed that no further information will be released by the hospital or surgeon.